Skip to main content
Article
On the Regularity of the Critical Point Infinity of Definitizable Operators
Integral Equations and Operator Theory
  • Branko Ćurgus
Document Type
Article
Publication Date
7-1-1985
Abstract
In this note necessary and sufficient conditions for the regularity of the critical point infinity of a definitizable operator A are given. Using these criteria it is proved that the regularity of the critical point infinity is preserved under some additive perturbations as well as for some operators which are related to A. Applications to indefinite Sturm-Liouville problems are indicated.
Citation Information
Branko Ćurgus. "On the Regularity of the Critical Point Infinity of Definitizable Operators" Integral Equations and Operator Theory Vol. 8 Iss. 4 (1985) p. 462 - 488
Available at: http://works.bepress.com/branko_curgus/28/